# SDR DALA2023032102136

- Difficulty date: March 19, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 74,866 hours, 29,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 1L KNUCKLE KNOCKER NOT COMING OUT WHEN ARMED. CORRECTIVE ACTION: ADJUSTED 1L KNUCKLE KNOCKER AS RQD OPS CK NML. (4112242)
